# SDR DALA2024111410949

- Difficulty date: November 14, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 59,823 hours, 42,725 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON UPPER CAP STA Y 1022 AND LONGERON 7R AT C PAX. SUMMARY OF NRC 00487: UPPER CAP STA Y 1022 AND LONGERON 7R AT C PAX WAS REPAIRED PER ER/A 622035-14 REV ORIGINAL, SECTION I: PERMANENT REPAIR AND PRI 622035-14 REV 1. ASSOCIATED ER/A 14-622035 ADDED FOR AC 9543. (LP #0658954)
